MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32551
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During a post op scan, an endoleak was noted around the aortic bifurcation and it was associated with abdominal aortic aneurysm growth.The patient was brought in for a diagnostic angiogram and additional cta.Type two and three leaks were ruled out and it was concluded that there was a type four leak at the bifurcation of the distal graft.The surgeon decided to reline the distal graft with a flex device and new limbs.He does not want a credit on any items, is not explanting anything and is happy with the final result, but wants it noted that he believes the bifurcated zfen graft had a porosity issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The grafts remains in situ, and therefore was not returned for evaluation.Images were provided and reviewed by medical director at william cook australia.The medical director stated that the endoleak does indeed appear to be from the distal graft component, and more specifically from around the bifurcation.Based on the imaging provided, it appears that it may be coming from a more localized area than just general fabric porosity.It may be coming from a small tear in the fabric of the left limb of the graft.Work order ac1050083 was reviewed and appears complete and correct.There are a number of processes and checks in place to ensure that any holes or damage to the graft is identified during manufacture.The device ifu states: "potential adverse events that may occur and/or require intervention include, but are not limited to: endoleak" based on the information received, it appears that the endoleak may be coming from a small tear in the fabric of the left limb of the graft.It is possible that one or more of the following factors contributed to the complaint: wear/abrasion/biodegradation at interface site between components; inadequate material selection; procedural factors.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10085930
Report Number9680654-2020-00021
Device Sequence Number2561183
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)221127(10)AC1050083
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2022
Device Model NumberG32551
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1050083
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date07/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR